# SDR UPS00233798

- Difficulty date: September 16, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WING LEADING EDGE AT WS 171.5 ABOVE NR 3 LEADING EDGE FLAP DAMAGED.  INSTALLED SKIN REPAIR FROM WS 171.5 TO 160.0, DOUBLER MATERIAL USED, 2024-T3, 0.080, 8 X 7 INCHES.  ANGLE REPAIR INSTALLED MATERIAL USED 7075-T6,  20 TRACK PART NUMBER 60-3975.  ACCOMPLISHED IN ACCORDANCE WITH SRM 57-30-4 FIG 5.
